# SDR AALA201810089044

- Difficulty date: September 14, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON L2 DOOR CUT OUT LOWER SILL CENTER SILL SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED SILL CENTER SILL SHAPE FITTING PER SRM 51-72-11.
